# SDR CALA2011060800422

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 34,611 hours, 10,866 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED.  STAB STATION 128.75, 26 INCHES AFT OF FRONT SPAR.  CUT OUT DAMAGED AREA, REPAIRED PER SRM 55-10-01 REPAIR 11.
